Skip to Content

Is shaking normal while taking prednisone?

Question is Closed
Report Favorite

Answers (1)

1 Jan 2013

It can be present depending upon the dose you are taking. My experience is that one needs to be at high doses, over 60mg per day.

You are probably on other medications as well. Since your name is pneumonia girl, this may also be the fatigue that comes with it. You need plenty of rest and usually it takes a couple weeks before strength is regained. Pushing too hard makes one ill and shaky. S this may simply be the fatigue from fighting an infection. If it continues, call the doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it common for prednisone to make you itch?

I've been on prednisone for a week and oday my legs startd itching. I've scratched it so much that I have welts. Is this normal?

1 answer 21 Jun 2010

Does anybody else taking pristiq experience there hands shaking uncontrollably?

i am a 24 yr old female taking pristiq for anxiety. i feel so much better mentally already! however my pupils are very dilated, and my hands wont ...

4 answers 15 Aug 2010

Benign Essential Tremor - I started taking 60mg prednisone 2 months ago. They dropped it to 40 1?

... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?

3 answers 12 Nov 2010

Hydroxychloroquine - complications with RA meds, constant nausea & shaking, is this normal?

my 13 yr old daughter was diagnosed with RA in her hands about a year ago... the doc put her on hydroxychloroquine 200mg and prednisone 4mg... ...

2 answers 8 Sep 2012

I wake up some times shaking and my whole body is shaking and my vision is blurred and almost pass?

Occasionally I will wake up (every 2-3 months ) and I will begin shaking starting slowly and going faster and faster until I almost pass out then I ...

0 answers 1 Sep 2015